# SDR FDEA201109143874

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 44,265 hours, 31,401 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTIANS SLIDING WINDOW WILL NOT CLOSE.  ADJUSTED CAPT'S SLIDING WINDOW.  ADJUSTMENT ROD IAW MM REF 56-12-011-5-0.  OPS CHECKED GOOD.  OK FOR  FLIGHT.
